Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generation of equicontinuous semigroups by hermitian and sectorial operators. I


Author: Robert T. Moore
Journal: Bull. Amer. Math. Soc. 77 (1971), 224-229
MSC (1970): Primary 4750, 4748; Secondary 4601
DOI: https://doi.org/10.1090/S0002-9904-1971-12693-9
Part II: Bull. Amer. Math. Soc., Volume 77, Number 3 (1971), 368--373
MathSciNet review: 0278114
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Hille and R. S. Phillips, Functional analysis and semi-groups, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 19, 664. MR 89373
  • 2. T. Kato, Perturbation theory for linear operators, Die Grundlehren der math. Wissenschaften, Band 132, Springer-Verlag, New York, 1966, §V 3.10 and IX 1.6. MR 34 #3324. MR 203473
  • 3. G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math. 11 (1961), 679-698. MR 24 #A2248. MR 132403
  • 4. Robert T. Moore, Measurable, continuous and smooth vectors for semigroups and group representations, Mem. Amer. Math. Soc. No. 78 (1968). MR 37 #4669. MR 229091
  • 5. Robert T. Moore, Duality methods and perturbation of semigroups, Bull. Amer. Math. Soc. 73 (1967), 548-553. MR 36 #5759. MR 222709
  • 6. Robert T. Moore, Banach algebras of operators on locally convex spaces, Bull. Amer. Math. Soc. 75 (1969), 68-73. MR 38 #5018. MR 236723
  • 7. Robert T. Moore, Adjoints, numerical ranges, and spectra of operators on locally convex spaces, Bull. Amer. Math. Soc. 75 (1969), 85-90. MR 39 #805. MR 239448
  • 8. Robert T. Moore, Generation of equicontinuous semigroups by hermitian and sectorial operators. II, Bull. Amer. Math. Soc. (to appear). MR 278114
  • 9. Robert T. Moore, Operator theory on locally convex spaces. I: Banach algebras, states, and numerical ranges (in prep.).
  • 10. M. H. Stone, On one-parameter unitary groups in Hilbert space, Ann. of Math. (2) 33 (1932), no. 3, 643–648. MR 1503079, https://doi.org/10.2307/1968538
  • 11. K. Yosida, Functional analysis, Die Grundlehren der math. Wissenschaften, Band 123, Academic Press, New York; Springer-Verlag, Berlin, 1965. MR 31 #5054. MR 180824

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4750, 4748, 4601

Retrieve articles in all journals with MSC (1970): 4750, 4748, 4601


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12693-9

American Mathematical Society